Tohoku Mathematical Journal

Notes on the class field towers of cyclic fields of degree $l$

Teruo Takeuchi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 31, Number 3 (1979), 301-307.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178229798

Mathematical Reviews number (MathSciNet)
MR0547645

Zentralblatt MATH identifier
0405.12013

Zentralblatt MATH identifier
0414.12006

Digital Object Identifier
doi:10.2748/tmj/1178229798

Subjects
Primary: 12A65
Secondary: 12A35

Citation

Takeuchi, Teruo. Notes on the class field towers of cyclic fields of degree $l$. Tohoku Math. J. (2) 31 (1979), no. 3, 301--307. doi:10.2748/tmj/1178229798. http://projecteuclid.org/euclid.tmj/1178229798.


Export citation

References

  • [1] Y. FURUTA, The genus field and genus number in algebraic number fields, Nagoya Math. J., 29 (1967), 281-285.
  • [2] Y. FURUTA, On class field towers and the rank of ideal class group, Nagoya Math. J., 48 (1972), 147-157.
  • [3] G. GRAS, Sur les /-classes d'ideaux dans les extensions cyclique relative de degre premie A Ann. Inst. Fourier 23, 3 (1973), 1-48; ibid. 23, 4 (1973), 1-44.
  • [4] T. TAKEUCHI, On the structure of p-class groups of certain number fields I, II, Sci. Rep Niigata Univ. Series A 14 (1977), 25-33; ibid. 15 (1978), 35-42.
  • [5] P. ROQUETTE, On class field towers, in Algebraic Number Theory, 231-249, Academi Press, New York, 1968.